# SDR VNAA2017081911101

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 31,621 hours, 30,766 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AROUND 12,000 FEET,  THE CREW RECEIVED A LEFT BLEED DUCT WARNING MESSAGE. RETURNED TO THE FIELD AND DID NOT DECLARE AN EMERGENCY.  MAINTENANCE INSPECTED LOOPS MT141 AND MT142 AND NO DEFECTS WERE FOUND. PERFORMED TEST OF THE BLEED AIR LEAK DETECTION AND WARNING SYSTEM AND NO DEFECTS WERE FOUND. PROBLEM COULD NOT BE DUPLICATED.
